# SDR IXXA07SMN004S

- Difficulty date: January 13, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR AT STATION FS104, LONGERON 35 LEFT DOES NOT MEET DTA REQUIREMENTS OF MDC91K0262 REPORT.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 2, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 53-4-1 FIGURE 1 ITEM "C", DC8 SRM 51-9-0 FIGURE 68A, DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-3-1.
